# SDR SWAA2025120831676

- Difficulty date: November 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD CORNER SCUFF PLATE CRACKED.  REMOVED FCB FWD CORNER SCUFF PLATE IAW AMM 53-11-02-020-801-NG,  REPAIR COMPLETED IAW SRM 53-30-15-2R-1-A00990, REPAIR 1.  SCUFF PLATE INSTALLED ON TASK TTG8Q0188ZGC.
